The Stacks Project


Bibliography item: Zariski-Purity

authorZariski, Oscar
titleOn the purity of the branch locus of algebraic functions
year1958
typearticle
issn0027-8424
journalProc. Nat. Acad. Sci. U.S.A.
volume44
pages791–796

BibTeX code

You can use the following code to cite this item yourself.

@article{Zariski-Purity,
  author = {Zariski, Oscar},
  title = {On the purity of the branch locus of algebraic functions},
  year = {1958},
  issn = {0027-8424},
  journal = {Proc. Nat. Acad. Sci. U.S.A.},
  volume = {44},
  pages = {791--796},
}